Cojo44

Members
  • Content count

    2
  • Joined

  • Last visited

Everything posted by Cojo44

  1. Hey all! I've been a long time viewer of this site but this is my first time posting. I was diagnosed with ADHD and took vyvanse all throughout my time in college and continued for a little bit after college (total of 5 and a half years). Like many of yall, I was tired of depending on a medication to be productive every day and felt a deep conviction that I needed to discover who I was without the pill. Man has it been HARD, but I am now 16 months removed from my last vyvanse (with the exception of 2 times early on in recovery). It's been tough, but I've also had SO MANY great things happening in the last 16 months. I've found more time for friends, experienced sweet times of REAL happiness, have been in a relationship with an awesome girl, and got accepted to a Master's program for something I genuinely want to do. However, I still deal with occasional depression, anhedonia, and difficulty concentrating. I went to the doctor 3 days ago and got prescribed 75 mg of Bupropion (wellbutrin). I'm really sensitive to meds and wanted to start on a low dose. I've noticed an increase in ability to focus and concentrate but have also had nasty headaches, irritability, and nausea. I know from reading other posts that it's probably best to wait out the side effects for a week or two, but I'm really hesitant to continue with this medication for other reasons. I'm terrified that this will just be another drug that I will depend on for success in life and hinder myself from learning to trust in my natural abilities. Like many of yall, I still somewhat lack confidence in my own abilities without amphetamines even after being off for a while. I'm also scared of the withdrawal that may come when I decide to get off of the Wellbutrin as I don't want to be on it forever. What do yall think? Has anybody had bad withdrawal symptoms after discontinuing Wellbutrin? Any encouragement/discouragement to continue with it? Aside from that, I would just like to give a HUGE thanks to everybody on this forum. There were days early on when I was really questioning getting off meds and this forum was a great encouragement to me. To everybody in this journey of recovery, yall are all ROCKSTARS and extremely brave to take a step in giving up comfort to find true self. To this day, despite the tough days that I still have sometimes, I'm so thankful for the decision I made to stop the pill. It's taken a lot of will power, a lot of prayers, and a lot of support, but I'm so grateful for where I am today. Responses are appreciated! Sorry it took this long to post!
  2. Hesitancy With Wellbutrin

    Thanks for the responses y’all! I think that’s great advice to go with your gut instinct on this one @quit-once. Also a good point that even though I’ve been off for a while, it’s likely that I’m still not at pre-Vyvanse ability levels after just 16 months @William. Grad school starts in three weeks so I feel like I could use some assistance, but I think I’m going to hold off on the Wellbutrin for now. Side effects for first couple of days were tough and my gut says I need to start this life transition (moving to another city and starting school) without any kind of medication. Maybe I’ll give it a try another time!